Jump to content

BJ

Members
  • Content Count

    111
  • Joined

  • Last visited

Posts posted by BJ


  1. Hi Jen,

    I also got many aches and pains after starting chemo and I still have them. My first bone scan showed the beginning of arthritis and my doc told me that the chemo probably escalated the progress of the arthritis causing the aches and pains. The chemo also sent me into menopause. This week the pain has been in my shoulder. I hate taking meds also so if it gets really bad I take motrin and try to just keep on truckin!

    I hope you feel better soon!

    BJ


  2. Hi Sharyn,

    I had the combo of cisplatin/cpt-11 (I believe it is also called camptostar). It is a heavy duty combo, and after the first dose I did

    get sick, but the anti nausea drugs do a great job, but you have to be proactive and take them on time. I usually took them the day of the chemo after returning home and for the next 3 days. I was tired and napped alot. Lost weight at first, but then got it back and some. :cry:

    The chemo did the trick. I hope it works as well for your Dad.

    BJ


  3. Hi David,

    I had the same combo your on now (cisplatin and camptostar) so I have a good idea of how your feeling. Sending up prayers that it washes out quickly, and I want you to know that it will get better. Stay on top of the anti nausea pills, stay hydrated and just rest.

    I hope it works as well for you as it did for me.

    I often see cpt-11 posted, but I never knew it was camptostar...Thank You!

    BJ


  4. Although I never met him, just reading his post made you like him.

    It has saddened me more that I imagined, so I know it must be hard for those who really knew him. The procedure was suppose to help him, not take him away. It's so sad and so scary also.

    BJ

×
×
  • Create New...